# SDR YENA201702100108

- Difficulty date: February 10, 2017
- Submitted: February 22, 2017
- Operation: Air carrier
- Aircraft: N760JB
- Make and model: Airbus A320-232
- Aircraft serial: 3659
- Aircraft time: 33,884 hours, 11,779 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT ARM.   REMOVED AND REFOLDED THE GIRT BAR IAW AMM 25-62-44.  OPS CHECK PASSED.
